MAUDE Adverse Event Report: HOVEROUND HOVEROUND; MOTORIZED WHEELCHAIR

HOVEROUND HOVEROUND; MOTORIZED WHEELCHAIR
Model Number MPV5
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Skin Infection (4544); Skin Inflammation/ Irritation (4545)
Date of Event 04/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The client states the sores became infected and client needed to be hospitalized for wound care and then follow up with rehab.Due to seriousness of the injury hoveround felt it was best to report.
 
Event or Problem Description
Client states when she gets in or out of pwc, the footplate falls down and hits the front of her legs below the knee, on the shins.Client states she has large sores and this has made her weak to the point she is unable to transfer, ambulance was called and she was take to hospital.

Brand Name
HOVEROUND
Common Device Name
MOTORIZED WHEELCHAIR
Manufacturer (Section D)
HOVEROUND
6015 31st street east
suite 201
bradenton FL 34203
Manufacturer (Section G)
HOVEROUND CORPORATION
2318 whitfield industrial way
sarasota FL 34243
Manufacturer Contact
elizabeth cole
6015 31st street east
suite 201
bradenton, FL 34203
8007716565
MDR Report Key22883867
Report Number1056601-2025-00005
Device Sequence Number9604529
Product Code ITI
UDI-Device Identifier00859781000019
UDI-Public(01)00859781000019(11)200122
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMPV5
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age86 YR
Patient SexFemale
Patient Weight91 KG